advertisement
Question
Posted by: Jen | 2003/12/15

Glucophage and still no period

I was put on Provera to force a withdrawal bleed, as I had not had a period for six months since going off Triphasil. I started Glucophage - 850mg twice a day on the second to last day of that withdrawal bleed. I have not had a period since starting Glucophage and it is now 32 days. I am a big woman who is overweight and have lost hardly anything while on Glucophage. Do you think the dosage is not enough?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The dosage is fine. If you have not had a period, it may mean that other measures are necessary, e.g. losing weight. I presume that you are on Glucophage because you have PCOS. While some women with this condition will start ovulating on Glucohage, others need additional treatemnts. I would suggets that you go back to your gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement